Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Mirena and spotting adult content

I've noticed in the past few months, that after sex, I end up spotting for several days afterward. This is new. I know I'm not pregnant (I have Mirena, and I've taken tests here and there when I've thought there might be a chance). Any ideas before I try to see my doc?

 
musicpisces

Asked by musicpisces at 2:13 AM on Dec. 8, 2010 in Health

Level 45 (195,010 Credits)
This question is closed.
Answers (6)
  • I get spotting sometimes too with the Mirena. I have had mine for almost three years. I just chalk it up to one of the side effects. It happens more to me when I am closer to my period coming. But it occasionally happens at different times of the month too.

    You should have it checked just in case it has moved around. I am going in February for a pap and to have mine checked.
    SleepingBeautee

    Answer by SleepingBeautee at 2:24 AM on Dec. 8, 2010

  • I say go see your doctor, however it is possible to get pregnant on any birth control. It is not 100%
    ready4baby2011

    Answer by ready4baby2011 at 2:20 AM on Dec. 8, 2010

  • but all birth contrl have side effects ! and spotting just might be one !
    mrzshanteb23

    Answer by mrzshanteb23 at 2:22 AM on Dec. 8, 2010

  • I just want to make sure I point out that I am talking about spotting after sex in my answer. I am not sure I made that clear.
    SleepingBeautee

    Answer by SleepingBeautee at 2:26 AM on Dec. 8, 2010

  • I'd go see your doctor.
    _Tam_

    Answer by _Tam_ at 2:31 AM on Dec. 8, 2010

  • I've had it for over 2 years, and I just had my pap a month or two ago, and the strings were in place.
    musicpisces

    Comment by musicpisces (original poster) at 2:59 AM on Dec. 8, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN